# SDR ABXA9500644

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO ILN, DID NOT GET GREEN LIGHT FOR NOSE GEAR.  RECYCLED TWICE AND RECEIVED GREEN LIGHT.  MAINTENANCE DID NOT VERIFY.  CLEANED AND RESEATED PLUG, REPLACED SWITCH AND BULBS AS A PRECAUTIONARY MEASURE IAW DC-9 MM 32-60-1.  PERFORMED GEAR SWING IAW DC-9 32-30-0.  OPS CHECKED GOOD.
